Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)



A classification of unipotent spherical conjugacy classes in bad characteristic

Author: Mauro Costantini
Journal: Trans. Amer. Math. Soc. 364 (2012), 1997-2019
MSC (2010): Primary 20G15, 20E45
Published electronically: November 17, 2011
MathSciNet review: 2869197
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G$ be a simple algebraic group over an algebraically closed field $ k$ of bad characteristic. We classify the spherical unipotent conjugacy classes of $ G$. We also show that if the characteristic of $ k$ is 2, then the fixed point subgroup of every involutory automorphism (involution) of $ G$ is a spherical subgroup of $ G$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 20G15, 20E45

Retrieve articles in all journals with MSC (2010): 20G15, 20E45

Additional Information

Mauro Costantini
Affiliation: Dipartimento di Matematica Pura ed Applicata, Università degli Studi di Padova, Torre Archimede, via Trieste 63, 35121 Padova, Italy

Received by editor(s): January 1, 2010
Received by editor(s) in revised form: April 23, 2010, and May 28, 2010
Published electronically: November 17, 2011
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia